Coefficient Inequlity for New Subclass of Sakaguchi Type Function Related to Sigmoid Functions
P. Mini1, B. Srutha Keerthi2

1P. Mini, Al Musanna College of Technology, Sultanate of Oman, P.O.Box.
2B. Srutha Keerthi, Department of Mathematics, School of Advanced Sciences, VIT Chennai, Vandaloor, Kelambakam Road, Chennai (Tamil Nadu), India.
Manuscript received on 08 February 2019 | Revised Manuscript received on 14 February 2019 | Manuscript Published on 19 February 2019 | PP: 467-471 | Volume-7 Issue-5S January 2019 | Retrieval Number: ES2187017519/19©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: The object of the present paper is to obtain initial coefficients |𝒂𝟐|,|𝒂𝟑|,|𝒂𝟒|, upper bounds of |𝒂𝟑 − 𝝁𝒂𝟐 𝟐 | and second Hankel determinant associated with a class of analytic univalent function of sakaguchi type function related to sigmoid function in the open unit disc ∆. Various authors as Abiodum, Tinuoye Oladipo, Murugusundaramoorthy et. al., and Olatunji have studied sigmoid function for different classes of analytic and univalent functions. Our results serves as a generalisation in this direction and it gives birth some existing subclasses of functions. Mathematics Subject Classification 2010: 30C45.
Keywords: And Phrases: Analytic Function, Starlike Function, Convex Function, Univalent Function, Coefficient Estimate, Subordination, Upper Bound, Sigmoid Function, Differential Operator, Second Hankel Determinant.
Scope of the Article: Cryptography and Applied Mathematics